MathSciNet Relay Station
MathSciNet bibliographic data
MR1767375 46B20 (52A30)
Cel, J. Representations of starshaped sets in normed linear spaces. J. Funct. Anal. 174 (2000), no. 2, 264–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement